# SDR UALA2013040102103

- Difficulty date: March 31, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 35,143 hours, 15,373 cycles
- Engine: Iae V2527A5
- System (JASC): 2200 · Auto Flight System
- Part: Knob
- Condition: Intermittent
- Location: Mcp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE SELECT KNOB ON MCP IS INTERMITTENT,  UNABLE TO CHANGE ALTITUDE AT TIMES.  REPLACED FCU PER AMM.  SYSTEM OPS TESTS NORMAL PER AMM- 22-96-00.
